# SDR DALA2017061404724

- Difficulty date: April 7, 2016
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 577-580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND SCRAPE IN THE RT SKIN AT BS 577 - 580, BETWEEN STRINGERS 25R - 26R. CLEANED AREA. ACCOMPLISHED HFEC INSPECTION IAW SRM 53-01-01 & AMM NDT SPM 06.10.01.001. NO CRACKS INDICATED.  THE DENT WS FOUND TO BE 0.092 DEEP BY 2 INCHES WIDE. IAW SRM 53-01-01, CONDITION 1C,  INSPECTION WAS PERFORMED AND INTERNAL DOUBLER EXISTING ON AREA IAW SRM 53-01-01-1A. THE AREA WAS REPAIRED IAW ETI-17-17-065, REV 3, AND ER/A 558133-14, REV ORIGINAL.
